EconPapers    
Economics at your fingertips  
 

Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation

Cheng-Hung Hung and Yu-Hsien Chang

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We study a particular first-order partial differential equation which arisen from a biologic model. We found that the solution semigroup of this partial differential equation is a frequently hypercyclic semigroup. Furthermore, we show that it satisfies the frequently hypercyclic criterion, and hence the solution semigroup is also a chaotic semigroup.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/679839.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/679839.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:679839

DOI: 10.1155/2013/679839

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:679839